ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Граничная задача Гильберта в полуплоскости в смысле L¹-сходимости

Айрапетян, Г. М. and Петросян, В. Ш. (1997) Граничная задача Гильберта в полуплоскости в смысле L¹-сходимости. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 32 (5). pp. 18-31. ISSN 00002-3043

[img]
Preview
PDF
Download (1566Kb) | Preview
    Item Type: Article
    Additional Information: Hilbert boundary value problem in half-plane in the sence of L1-convergence.
    Uncontrolled Keywords: H. M. Hairapetian, V. Sh. Petrosian.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 15 Nov 2012 14:44
    Last Modified: 13 Feb 2013 16:00
    URI: http://mathematics.asj-oa.am/id/eprint/942

    Actions (login required)

    View Item